Seroquel Makes Me BORING!!!!

Image

I want to give up the Seroquel. I am tired of it sedating me. I’m just not getting enough out of it to continue with the sedation. I miss 9pm-11pm!!!! That time is now me being restricted to the house when all day I am restricted to my office. I have been skipping it some nights and others I’ve been only taking a smaller dose etc. so that if I have to take it late, I won’t miss work the next day. The sedation of the 75mg is still affecting my ability to get up in the mornings. I’m done but I can’t actually stop taking it; I’m too afraid of the withdrawal. Although at this point, I would rather have to deal with some physical withdrawal than not be able to make it into work until 1pm anymore. My tolerance for this has gone way down.

I fucking miss shenanigans. Most adventurous nights in college involved drinking a lot and seeing what transpired. While this is entertaining, what I really lived for were the random nights of spontaneity like nights my friends and I would drive an hour to the beach at midnight to have a bonfire until 3 in the morning and nights we decided to stay up all night for no reason. Now my only outlets are snowboarding, thinking up pranks to pull on my housemates, and chain smoking (infrequently but still). While that sounds awesome, it’s all within a very small box of social acceptability. I hate that.

Advertisements
Previous Post
Leave a comment

14 Comments

  1. Seroquel is one of those drugs that treat acute phases and is only temporary. Hang in there and drink a little more coffee!

    Reply
  2. strugglingwithbipolar

     /  April 13, 2012

    I came off of Seroquel cold turkey. It was much more pleasant than remaining on it. Then again, seroquel was making me very ill. I now take perphenazine as my antipsychotic – full-time. I don’t think I’ve had a hypomanic episode since.

    Reply
  3. I have been on 200mg forever, the drowsiness settles down. the only other thing I find is that if I skip a dose, when I take the regular dose the next night the drowsiness hits me harder so maybe keep an eye out for that. I also missed my life when I started seroquel, I feel like im 60, in fact I probably sleep more than a retired 60 year old but it works so well – why cant life be fair?! like Aimer said – ‘coffee!’ or coca-cola in my case, whatever your drink to shake that seroquel hangover

    Reply
    • Or even caffeine tablets πŸ˜‰ Many supplements contain generous amounts of caffeine. You can also get energy drinks, each can of those equates to at least 3 cups of coffee πŸ˜€

      Reply
      • HAHHA I was on caffeine pills for a few months last year. Talk about almost losing my sanity. Pretty sure they triggered my biggest Manic episode ever.

      • Yeah, they triggered my first ever mania, so make sure you use them only when you need them. i.e. low on energy and in need of coffee. DON’T DRINK COFFEE WITH THEM! The point is for it to be an alternative to drinking coffee…

      • Me too. Thank God it was a happy one! I was at a music festival and everyone thought I was on Ecstasy. LOL. I about drove my best friend crazy with my energy too.

      • Exactly! Same thing here. “I don’t need drugs to get high; I’m bipolar”. πŸ˜‰

      • yupppp!!!

      • Also….I was taking mass amounts…because my tolerance kept going up…soooo not so good πŸ™‚

      • Also….I was taking mass amounts…because my tolerance kept going up…soooo not so good πŸ™‚

  4. singer51781

     /  April 20, 2012

    LOL, I’d take 300mg with my other meds and then go to bed. My (ex) boyfriend would call me, and I’d be all confused and sounded totally smashed. He’d be like, “are you drunk?” and when he’d sleep over, I’d take my seroquel not thinking a couple hours before we would go to bed, and I’d be totally out of it. But yeah, I see what you’re saying… they can kill your personality and make you boring and flat. I actually got off of the anti-psychotics for the bipolar1 and started just taking mood stabilizers after negotiating with my docs. The anti-psychs just have way too many life-altering side effects for me.

    Reply

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: